# SDR DALA2018031501717

- Difficulty date: March 13, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 73,701 hours, 54,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND PORTION OF 1ST CLASS OVERHEAD CEILING EMERGENCY LIGHTS WON’T STAY ON DURING EMERGENCY TEST. R&R POWER SUPPLY PER AMM 33-53. OPS CK GOOD.
